I haven’t been to the other site (suboxforum.com) yet, so I don’t know if anyone has answered. I have treated over 100 patients and have not yet had a person develop a rash. That doesn’t mean it can’t happen, but it does suggest to me that it is uncommon. The rash does not sound typical of drug reactions, which usually start on the face and chest and then spread from there. The spots– what are they like? a drug rash usually would have red spots that are small but that can eventually join together to make the whole area look red. They often itch. A drug rash would not look like pimples, or bumps with ‘white heads’ (which are from pus)– those are more consistent with impetigo, which is an infection.
Try using google images and search for ‘drug rash’ or ‘allergy’– I haven’t done it yet but I bet you will find pictures of typical allergic drug rashes. If you do have a rash from suboxone the first thing to do would be to change to subutex. There is a good possibility that you are actually allergic to naloxone, not buprenorphine. If you change, I would give it a good month before drawing conclusions, as it sometimes takes a long time for an allergic rash to go away after the stimulus is gone.
If subutex doesn’t help, hopefully you have an understanding doc who is willing to give you methadone for awhile to see if the rash is in fact due to buprenorphine.